RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mahmutov, Radik Ahatovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:33
Abstract pages:70
Full texts:35

http://www.mathnet.ru/eng/person99480
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. U. R. Il'yasov, R. A. Mahmutov, “The impact of capillary forces on the process of injection of water into a porous medium saturated with vapor”, TVT, 46:5 (2008),  723–729  mathnet  elib; High Temperature, 46:5 (2008), 659–665  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020